Nonselfadjoint quadratic operator pencils and elliptic problems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 559-561
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a17,
author = {R. Bayramov},
title = {Nonselfadjoint quadratic operator pencils and elliptic problems},
journal = {Differencialʹnye uravneni\^a},
pages = {559--561},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a17/}
}
R. Bayramov. Nonselfadjoint quadratic operator pencils and elliptic problems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 559-561. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a17/